# SDR DALA2019082704993

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N903DN
- Make and model: Boeing 737990ER
- Aircraft serial: 32007
- Aircraft time: 3,126 hours, 1,194 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ENGAGING LNAV WITH F/D 1 MASTER, ARM MODE FLASHES ON FMA, BUT WHEN F/D 2 IS MASTER, IT GOES DIRECT TO ENGAGED INDICATION. RETURN TO GATE.   BITE OF FMCS SHOWED NO FAULTS PER B737 FIM 34-61. BIT OF DFCS PER B737 FIM 22-11 .
